Gelsemium 0/1 aggravationHello Sir,
A local homeo doctor prescribed me Gelsemium 0/1 potency for anticipatory anxiety. But after taking only a single dose, my symptoms aggravated. I am feeling nervous weakness, weakness in the chest,pins and needle sensation in hand and feet, unusual feelings in the tongue, and severe weakness in the right leg.
I have stopped taking the remedy, talk to the doctor but he did not react. He will be available in my city next week only.
I think the potency is too low so it aggravates. Pls advice if there is any antidote for the same.
mausam on 2020-02-10
♡ anuj srivastava 5 months ago
Will it wean off automatically or i have to take antidote for this ? please advice
mausam 5 months ago
mausam 5 months ago
To be a close match to symptoms. The human
Body reacts to a close match by ramping up
Life force to clear the remedy and at same time
Target the real cause.
The body will not tolerate a Second Similar
Match to imbalance or disease. The life force
Acts by releasing past symptoms. They show
Up and then subside.
Each person will react in their own way.
You should have relief and then another dose
Would not be taken until you feel you are going backward.
Times between doses get farther apart until
You no longer need the remedy.
♡ simone717 5 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.